# SDR 2007UALA01712

- Difficulty date: May 28, 2007
- Submitted: June 1, 2007
- Operation: Air carrier
- Aircraft: N590UA
- Make and model: Boeing 757222
- Aircraft serial: 28708
- Aircraft time: 37,534 hours, 10,378 cycles
- Engine: Pwa PW2037
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 362624
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT INOP AT ROW 22ABC.  RELAMPED EMERGENCY LIGHT.
